Home Page
About
About Izmir Academy Association
About IAD Index
IAD Team
IAD Logos and Links
Policies
Submit A Journal
Submit A Conference
Submit Paper/Book
Submit a Preprint
Submit a Book
Publisher/Editor Panel
Sign In/Sign Up
Hacettepe Journal of Mathematics and Statistics
Volume:42 Issue:3
On One Weighted Inequalities for Convolution Type Operator
R. A. B
,
- -
Publication date :
2013-03-01
Some New Identities Concerning Generalized Fibonacciand Lucas Numbers
Zafer ŞİAR
,
Refik KESKİN
Publication date :
2013-03-01
On Edelstein Type Multivalued Random Operators
Akbar AZAM
,
Muhammad Arshad
,
Pasquale VETRO
Publication date :
2013-03-01
Anti-Invariant ξ ⊥ -Riemannian Submersions fromAlmost Contact Manifolds
Jae Won LEE
Publication date :
2013-03-01
Some Hermite-Hadamard Type Inequalities for DifferentiableConvex Functions and Applications
Bo-Yan Xi
,
Feng Qi
Publication date :
2013-03-01
Approximation by Fejér Sums of Fourier Trigonometric Series inWeighted Orlicz Spaces
Sadulla Z. Jafarov
Publication date :
2013-03-01
Operator Valued Dirichlet Problem in the Plane
Nihat Gökhan Göğüş
Publication date :
2013-03-01
SOME SUMMATION FORMULAS FOR THE HYPERGEOMETRIC SERIES r+2Fr+1( 1 2 )
Y. S. Kim
,
A. K. Rathie
,
U. P
,
- -
,
R. B. Paris
Publication date :
2013-03-01
New Integral Inequalities Via (α,m)-Convexity and Quasi-Convexity
Wenjun LİU
Publication date :
2013-03-01
On the Semi-Markovian Random Walk with Delay andWeibull Distributed Interference of Chance
Tülay KESEMEN
Publication date :
2013-03-01